MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 3D 3MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 3D 3MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0036153060
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during the procedure that the subject coil was framed within the aneurysm.Physician proceeded the with detachment processes and noted a long beep on the detachment device.Subject coil was not detached and was attempted to insert again.Friction was felt upon reinsertion and was noted to be prematurely detached upon pulling subject coil back.Subject coil was then pushed with another wire into the aneurysm and was placed near the bifurcation of the posterior communicating artery.Blood vessels were preserved by confirmation of 3d-dsa.The procedure was completed successfully and no known clinical consequences were reported to the patient due to this event.No further information is currently available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, functional testing as well as physical analysis cannot be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Additional information provided by the customer indicated that no anomalies noted to the device prior to use.Also, preparation/set-up performed as per the directions for use and continuous flush was maintained for the duration of the procedure.And, it is most likely that anatomical or procedural factors resulted the coil detached when trying to remove.While there are a number of potential causes for the reported issue, because review of available information failed to identify a definitive cause and the device was not returned for analysis, a cause of undeterminable will be assigned to the reported complaint.

Brand Name
TARGET 3D 3MM X 6CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
IE  NA
MDR Report Key10022714
Report Number3008881809-2020-00131
Device Sequence Number2502602
Product Code HCG
UDI-Device Identifier07613327004823
UDI-Public07613327004823
Combination Product (Y/N)N
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/04/2022
Device Model NumberM0036153060
Device Catalogue NumberM0036153060
Device Lot Number21621428
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/23/2020
Supplement Date Received by Manufacturer05/29/2020
Initial Report FDA Received Date05/04/2020
Supplement Report FDA Received Date06/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INZONE (STRYKER)